Ask Health Experts and Get Answers to Your Health Question ASAP
This is Dr. David
you should work on drinking more water and fluids.
you don't want to get dehydrated.
dark yellow urine can be a sign you are not drinking enough water.
what medications are you taking?
I am online now.
thanks for giving me the list of your medications.
do you have dry mouth?
gabapentin can cause dry mouth
hydrocodone can cause constipation.
you should try to drink more water and fluids
this could help your foamy saliva and help your urine not be so dark.
you are welcome
let me know if you have other questions.
if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions
here is my website if you need to reach me:
Thanks for using JustAnswers.com